# SDR 95ZZZX659

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39478
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885221
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 6705403
- Condition: Damaged
- Location: Nlg Down Link
- Part time: 1,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP., ABNORMAL PLAY NOTICED AT MOUNT POINT OF THE TRUNNION (UPPER LEFT).  AFTER REMOVAL OF TRUNNION ASSY, UPPER LT BEARING FOUND SEPARATED UNDER THE FLANGE.  FURTHER DAMAGE FOUND ON LT SIDE OF DOWNLOCK BRACE ASSY BOSS.  NO HARD LANDINGS REPORTED AND THE ONLY GEAR WORK PERFORMED RECENTLY WAS SB955 (206 HOURS EARLIER) AND INSTALLATION OF THE ENGINE MOUNT DRAG LINK WAS INSPECTED FOR ALIGNMENT/BINDING.  NO PROBLEMS NOTED.  IT IS UNCLEAR AS TO WHERE THE DAMAGE BEGAN, AT THE BEARING OR AT THE DOWNLOCK LINK BOSS.  RECOMMEND ANY TRUNNION PLAY BE CAREFULLY INSPECTED IN AREAS MENTIONED.
